# SDR DALA2018070504360

- Difficulty date: March 26, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 48,450 hours, 32,160 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING VISUAL INSPECTION PER SRM 55-30-04 P 4, FOUND CRACK TO GO EXCEEDED PAST STOP DRILLS AND TO BE PAST MAX TOLERANCE. PERFORMED FPI INSPECTION OF SUBJECT AREA TO MARK ENDS OF CRACKS PER SRM 55-30-05. COMPLETED PERM REPAIR PER SRM 55-30-05 PAR 5.
